# SDR MASA97161

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5561 - CLT-GNV - WHILE ON THE GROUND IN GNV, THE F/A FOUND THE CABIN DOOR WAS DIFFICULT TO OPERATE.  MAINTENANCE INSPECTED THE DOOR AND LATCH MECHANISM AND COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
